MathSciNet Relay Station
MathSciNet bibliographic data
MR854623 20C15
Zhmudʹ, È. M. Estimates for the number of zeros of irreducible characters of a finite group. (Russian) Publ. Math. Debrecen 33 (1986), no. 1-2, 125–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement